# SDR AU980615

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LOWER SPAR CAP CRACKED IN THE BOLT HOLE.  FOUND USING EDDY CURRENT AND MAGNETIC PARTICLE INSPECTION TECHNIQUES.  REF:  MDR98/0643.  PART TC:  22,176.
